# SDR C2XA09TY034

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 23,542 hours, 22,071 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION EIGHT BOLT HOLES WERE FOUND SHOWING CORROSION ON THE NR 1 ENGINE INTAKE MOUNT FLANGE.  THE HOLES WERE CLEANED AND REAMED TO REMOVE ALL TRACES OF CORROSION IAW EC 5420-01158.  A/C IS STILL IN C-CHECK.
